Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

WHat causes vomiting after having unwanted 72?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
26 hrs after having unwanted 72 i m vomiting
Posted Sun, 23 Feb 2014 in Women's Health
Answered by Dr. S Patra 57 minutes later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for writing to us. If you took Unwanted 72 pill within first 24 hrs of unprotected sex, then you will be protected from unwanted pregnancy more than 95%. Vomiting (after 26 hrs) occurs due to side effect of the pill. However, it doesn't alter the contraceptive efficacy after that and you will get same protection. If vomiting occurs repeatedly, then you can take some anti-emetic medication like ONDEM etc. Drink more water or fluid and take healthy diet. Hope, it will be helpful for your information. Kindly, close the discussion, if you don't have any other query. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor